Commentarii Mathematici Helvetici


Full-Text PDF (297 KB) | Metadata | Table of Contents | CMH summary
Volume 83, Issue 3, 2008, pp. 573–601
DOI: 10.4171/CMH/137

Published online: 2008-09-30

A quasi-periodic minimal surface

Laurent Mazet[1] and Martin Traizet[2]

(1) Université Paris 12 – Val de Marne, Créteil, France
(2) Université François Rabelais, Tours, France

We construct a properly embedded minimal surface in the flat product ℝ2 × 𝒮1 which is quasi-periodic but not periodic.

Keywords: Minimal surfaces, conjugate Plateau method, period problems, quasiperiodicity

Mazet Laurent, Traizet Martin: A quasi-periodic minimal surface. Comment. Math. Helv. 83 (2008), 573-601. doi: 10.4171/CMH/137